On local operators diagonal with respect to the system of Hermitian polynomials
Abstract
We present necessary conditions for operators diagonal with respect to the system of Hermitian polynomials to be local.
Downloads
Published
25.04.1995
Issue
Section
Short communications
How to Cite
Pilipenko, A. Yu. “On Local Operators Diagonal With Respect to the System of Hermitian Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 4, Apr. 1995, pp. 555–561, https://umj.imath.kiev.ua/index.php/umj/article/view/5457.